×

zbMATH — the first resource for mathematics

On closed mappings and dimension. (English) Zbl 0071.38501

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. H. Dowker: Inductive dimension of completely normal spaces, Quart. Jour. Math., 4, 267-281 (1953). · Zbl 0052.39701 · doi:10.1093/qmath/4.1.267
[2] W. Hurewicz and H. Wallman: Dimension Theory (1941). · Zbl 0060.39808
[3] C. Kuratowski: Topologie, II (1950).
[4] K. Morita: On the dimension of normal spaces I, Jap. Jour. Math., 20, 5-36 (1950). · Zbl 0041.31704
[5] K. Morita: On the dimension of product spaces, Amer. Jour. Math., 75, 205-223 (1953). JSTOR: · Zbl 0053.12406 · doi:10.2307/2372449 · links.jstor.org
[6] K. Morita: Normal families and dimension theory for metric spaces, Math. Ann., 128, 350-362 (1954). · Zbl 0057.39001 · doi:10.1007/BF01360142 · eudml:160410
[7] K. Morita: A condition for the metrizability of topological spaces and for n-dimensionality, Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A, 5, No. 114, 33-36 (1955). · Zbl 0065.38101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.